# SDR DALA2022090705969

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737
- Aircraft serial: 31918
- Aircraft time: 28,778 hours, 10,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2397741) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE BTW STA 727I+8 TO STA 767. RH SIDE PLATE BTW STA 727I+8 TO STA 767 WAS REPAIRED PER B737-900ER SRM 53-00-53-2R. PROCEDURE 5 REPAIR 5.
